# SDR SWIA202156821

- Difficulty date: January 16, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Slat Canister
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT CANISTER 1-3 AT WS 163 HAS A CRACKED SUPPORT BRACKET.   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED LH WS163 1-3 SLAT CANNISTER SUPPORT BRACKET IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
